# SDR AALA20020490

- Difficulty date: April 9, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED AROUND FASTENER LONGERON 13L AT STATION 1380.  REMOVED DAMAGE.  DYE CHECK SKIN, INSTALLED DOUBLER PER SRM 53-01 FIGURE 2.  (M)
